skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento
 

Pubblicazioni

1995
Carozza, M., and R. Mellone, "The distance to L^ınfty or to VMO for BMO functions", RICERCHE DI MATEMATICA, vol. XLIV, pp. 439–448, 1995.
Carozza, M., "A duality between Gehring and Muckenhoupt classes", RICERCHE DI MATEMATICA, vol. XLIV, pp. 173–181, 1995.
1992
Carozza, M., "Hardy's inequality with weights for non-increasing functions", RENDICONTO DELL'ACCADEMIA DELLE SCIENZE FISICHE E MATEMATICHE, vol. LIX, pp. 129–138, 1992.

Pages